Skip to main content

Research Repository

Advanced Search

On the probability of positive finite-time Lyapunov exponents on strange non-chaotic attractors

Remo, Flavia; Fuhrmann, Gabriel; Jäger, Tobias

On the probability of positive finite-time Lyapunov exponents on strange non-chaotic attractors Thumbnail


Authors

Flavia Remo

Tobias Jäger



Citation

Remo, F., Fuhrmann, G., & Jäger, T. (2024). On the probability of positive finite-time Lyapunov exponents on strange non-chaotic attractors. Discrete and Continuous Dynamical Systems, 44(4), 929-942. https://doi.org/10.3934/dcds.2023132

Journal Article Type Article
Acceptance Date Nov 23, 2023
Online Publication Date Apr 1, 2024
Publication Date Apr 1, 2024
Deposit Date Nov 23, 2022
Publicly Available Date Apr 17, 2024
Journal Discrete and Continuous Dynamical Systems
Publisher American Institute of Mathematical Sciences (AIMS)
Peer Reviewed Not Peer Reviewed
Volume 44
Issue 4
Pages 929-942
DOI https://doi.org/10.3934/dcds.2023132
Public URL https://durham-repository.worktribe.com/output/1185538
Related Public URLs https://arXiv.org/abs/2210.15292

Files




You might also like



Downloadable Citations